# SDR KCSA202303101014

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 92,474 hours, 16,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBAORDS TO GAIN ACCESS FOR SEAT TRACK REPAIR AT STA 998 LBL 11.33 FOUND CORROSION ON SEAT TRACK IB FLANGE AT STA 980 APPROX RBL 11.33
